Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9285
Title: Analytically derived uplink/downlink TOA and 2-D-DOA distributions with scatterers in a 3-D hemispheroid surrounding the mobile
Authors: Olenko, AY
Wong, KT 
Qasmi, SA
Ahmadi-Shokouh, J
Issue Date: 2006
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on antennas and propagation, 2006, v. 54, no. 9, p. 2446-2454 How to cite?
Journal: IEEE transactions on antennas and propagation 
Abstract: This paper presents the open literature's first closed-form explicit expressions of the trivariate joint and marginal distributions of a landmobile cellular wireless communication system's uplink and downlink multipaths' time of arrival and two-dimensional direction of arrival, rigorously derived via thorough mathematics based on a "geometrical" model of the three-dimensional (3-D) spatial relationships among the mobile station, the scatterers, and the base station. The scatterers are herein modeled to have a uniform 3-D spatial distribution in an aboveground hemisphere with a flat circular base (or alternatively, within a sphere) centered at the mobile
URI: http://hdl.handle.net/10397/9285
ISSN: 0018-926X (print)
1558-2221 (online)
DOI: 10.1109/TAP.2006.880661
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

30
Last Week
0
Last month
3
Citations as of Apr 19, 2016

WEB OF SCIENCETM
Citations

25
Last Week
0
Last month
1
Citations as of May 22, 2017

Page view(s)

25
Last Week
1
Last month
Checked on May 28, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.